MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 13MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 13MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY
Catalog Number 74027255
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.A review of complaint history revealed no prior complaints for the listed lot.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.Our clinical/medical investigation concluded, based on the available information and the medical records, the root cause of this patient¿s pain and decreased mobility cannot be concluded.The components remain implanted at this time.No current information on the patient¿s status has been submitted.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.
 
Event or Problem Description
It was reported a right knee joint aspiration to resolve a painful right total knee arthroplasty.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 RT 13MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7123350
Report Number1020279-2017-01268
Device Sequence Number13902999
Product Code JWH
UDI-Device Identifier00885556179567
UDI-Public00885556179567
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Catalogue Number74027255
Device Lot Number11LM02834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR